Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 2

All articles in this issue are freely accessible.

Applications of simplicial $M$-sets to proper and strong shape theories
L. J. Hernández Paricio.
Trans. Amer. Math. Soc. 347 (1995), 363-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1267224
A free-boundary problem for the heat equation arising in flame propagation
Luis A. Caffarelli and Juan L. Vázquez.
Trans. Amer. Math. Soc. 347 (1995), 411-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260199
Epi-derivatives of integral functionals with applications
Philip D. Loewen and Harry H. Zheng.
Trans. Amer. Math. Soc. 347 (1995), 443-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282892
The relative Burnside module and the stable maps between classifying spaces of compact Lie groups
Norihiko Minami.
Trans. Amer. Math. Soc. 347 (1995), 461-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290726
Functional rotation numbers for one-dimensional maps
A. M. Blokh.
Trans. Amer. Math. Soc. 347 (1995), 499-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270659
An optimal condition for the LIL for trigonometric series
I. Berkes.
Trans. Amer. Math. Soc. 347 (1995), 515-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1282883
The vanishing viscosity method in one-dimensional thermoelasticity
Gui Qiang Chen and Constantine M. Dafermos.
Trans. Amer. Math. Soc. 347 (1995), 531-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270660
Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables
Patrick Ahern and Jean-Pierre Rosay.
Trans. Amer. Math. Soc. 347 (1995), 543-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276933
Diophantine approximation in $R^{n}$
L. Ya. Vulakh.
Trans. Amer. Math. Soc. 347 (1995), 573-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276937
Weighted boundary limits of the generalized Kobayashi-Royden metrics on weakly pseudoconvex domains
Ji Ye Yu.
Trans. Amer. Math. Soc. 347 (1995), 587-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1276938
Contiguity relations for generalized hypergeometric functions
Alan Adolphson and Bernard Dwork.
Trans. Amer. Math. Soc. 347 (1995), 615-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283535
Assessing prediction error in autoregressive models
Ping Zhang and Paul Shaman.
Trans. Amer. Math. Soc. 347 (1995), 627-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277143
Prime ideals in polynomial rings over one-dimensional domains
William Heinzer and Sylvia Wiegand.
Trans. Amer. Math. Soc. 347 (1995), 639-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242087
On the existence of global Tchebychev nets
Sandra L. Samelson and W. P. Dayawansa.
Trans. Amer. Math. Soc. 347 (1995), 651-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233983
Analytic Fourier-Feynman transforms and convolution
Timothy Huffman, Chull Park and David Skoug.
Trans. Amer. Math. Soc. 347 (1995), 661-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242088
On the tangential interpolation problem for $H_{2}$ functions
Daniel Alpay, Vladimir Bolotnikov and Yossi Peretz.
Trans. Amer. Math. Soc. 347 (1995), 675-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277087
Convexity of the ideal boundary for complete open surfaces
Jin-Whan Yim.
Trans. Amer. Math. Soc. 347 (1995), 687-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243176
On the embedded primary components of ideals. IV
William Heinzer, L. J. Ratliff and Kishor Shah.
Trans. Amer. Math. Soc. 347 (1995), 701-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249882
Random quadratic forms
John Gregory and H. R. Hughes.
Trans. Amer. Math. Soc. 347 (1995), 709-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254841